MAUDE Adverse Event Report: RESPIRONICS, INC. SIMPLYGO; PORTABLE OXYGEN CONCENTRATOR

RESPIRONICS, INC. SIMPLYGO; PORTABLE OXYGEN CONCENTRATOR
Model Number 1098834
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging an issue related to a simplygo device's thermal event.The manufacturer received information alleging that the device has ¿melted filter¿.Additionally, the complaint was confirmed for alarming, no power, found sieve canister failure and damaged main pca.There was no serious patient harm or injury.The patient required no medical intervention.At this time, no medical intervention has been reported, and no further investigation can be performed.If any additional information is received, a follow up report will be filed.
 
Additional Manufacturer Narrative
The report was earlier sent as initial but it is updated/corrected in this report.B5 verbiage: the simplygo device was returned to a third-party service center, the device was visually inspected and found device has ¿melted filter¿.Additionally, the complaint was confirmed for alarming, no power, found sieve canister failure and damaged main pca.At this time, no medical intervention has been reported, and no further investigation can be performed.If any additional information is received, a follow-up report will be filed.

Brand Name
SIMPLYGO
Common Device Name
PORTABLE OXYGEN CONCENTRATOR
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 
4125423300
MDR Report Key22118302
Report Number2518422-2025-106228
Device Sequence Number6950687
Product Code CAW
UDI-Device Identifier00606959028838
UDI-Public(01)00606959028838
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K111885
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1098834
Device Catalogue Number1098834
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2025
Supplement Date Received by Manufacturer05/16/2025
Initial Report FDA Received Date05/30/2025
Supplement Report FDA Received Date08/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/01/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown